Reaction to lidocaine? What can I expect? (Photo)

Hi, I got a PRP session done yesterday. As soon as the anesthetic cream was wiped off I had these red patched. One day post procedure and I find mild crusting. Redness still there. What caused this and how can I treat it.

Doctor Answers 3

Reaction to topical cream? ENGLEWOOD CLIFFS NJ My opinion,

In my opinion, you may have a contact dermatitis to the ingredients ( usually lidocaine, benzocaine or tetracaine) used in the anesthetic. You should determine if any of these is a potential allergen for you by patch testing. Treatment is a mild topical steroid. Good luck.

Englewood Dermatologic Surgeon
4.6 out of 5 stars 38 reviews

PRP post care

You should speak with the clinic that did your PRP so you know what to expect after a PRP treatment.

Parsa Mohebi, MD
Beverly Hills Hair Restoration Surgeon
5.0 out of 5 stars 28 reviews

Reaction to lidocaine

Topical anesthesia cream is irritant to certain kind of skin condition, especially in the very dry skin condition. I recommend you may try to apply hyaluronic acid gel or your own face cream before topical anesthesia cream. Most of the time, the irritant condition will be less.

Kwan Jou Chu, MD
Taiwan Hair Restoration Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.